# SDR UIEA2021082701883

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS - LH BODY FAIRING 191KL SUPPORT AT STA 1241 UPR AND LWR EDGE CRACKED.( FX-STA 1003-1253.5 LH UNDERWING O/B FAIRING INTERCOSTL P/N: 65B11234-39 CRACK AREA REPAIRED IAW RI NO: RI-53-00-14821 REV A. )
